MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr was stuck in the lesion.The severely stenosed target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.15mm rotalink burr was selected for use.During the procedure, it was noted that the burr was stuck in the lesion.The device was simply pulled out with an extension catheter support and the procedure was completed with a different device.There were no complications reported and the patient is stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of the rotalink burr catheter.The handshake connection, sheath, burr, and coil were visually examined.Inspection of the device presented no damage or irregularities.The rotalink advancer that was used in the procedure was not returned for analysis.Functional testing was performed with a test advancer which was connected to the rotablator control console system and was able to reach optimum speed with no issues and there were no abnormal noises or leaks.There was no damage to the device, the burr was able to rotate and reach optimum speed during functional testing, and the clinical circumstances could not be replicated.

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12483814
Report Number2134265-2021-11445
Device Sequence Number3812182
Product Code MCX
UDI-Device Identifier08714729185826
UDI-Public08714729185826
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2021
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0024637677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2021
Initial Date Received by Manufacturer 09/06/2021
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight73